MAUDE Adverse Event Report: RIVERPOINT MEDICAL LLC BROADBAND TAPE; NON ABSORBABLE, UHMWPE SUTURE TAPE

RIVERPOINT MEDICAL LLC BROADBAND TAPE; NON ABSORBABLE, UHMWPE SUTURE TAPE
Model Number CM-0322
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 07/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter: "it was reported that initial surgery was performed with compre reverse system on (b)(6) 2024.Postoperatively, the patient complained of pain in the shoulder that did not go away.So surgeon checked the x-ray and found that the greater tuberosity fragment that had been sutured at the initial surgery had become free.Pain occurred during elevation movements, and a strange noise occurred during external rotation movements.It is thought that the free bone fragments may be impinging on the implant or in the joint.".
 
Additional Manufacturer Narrative
The device was not returned.Three retained samples from the same lot were used to perform a knot pull tensile test.The retained samples used for the knot pull tensile test met requirements.Production records were reviewed.There were no nonconformities noted with the lot during production.All finished goods testing requirements were met prior to release.There was no evidence that the device failed to meet specifications, and the report could not be substantiated.A cause for the event cannot be established.This report and use of categorical definitions required by fda 3500a does not constitute an admission by riverpoint medical or its employees that riverpoint medical or its employees have caused or contributed to the event described in this report.Riverpoint medical has filed this information to comply with the medical device reporting regulation 21 cfr 803.If additional information is provided to riverpoint medical regarding this event, a supplementary 3500a form will be submitted as required by the fda.

Brand Name
BROADBAND TAPE
Common Device Name
NON ABSORBABLE, UHMWPE SUTURE TAPE
Manufacturer (Section D)
RIVERPOINT MEDICAL LLC
825 ne 25th ave
portland OR 97232
Manufacturer (Section G)
RIVERPOINT MEDICAL LLC
825 ne 25th ave
portland OR 97232
Manufacturer Contact
edwin anderson
825 ne 25th ave
portland, OR 97232
MDR Report Key19940053
Report Number3006981798-2024-00041
Device Sequence Number7413994
Product Code GAT
UDI-Device Identifier00810020081176
UDI-Public00810020081176
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K100006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCM-0322
Device Lot Number23062220
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2024
Initial Report FDA Received Date08/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown